Scheldt species source details
Yu, P.; Yang, L.; You, Q.; Kociolek, J. P.; Wang, K.; Bi, Y.; Wang, Q. (2024). Lineaperpetua gen. nov.: a new diatom genus in the Thalassiosirales supported by morphology and molecular data. Journal of Oceanology and Limnology. 42(1): 277-290.
501356
10.1007/s00343-023-2312-5 [view]
Yu, P.; Yang, L.; You, Q.; Kociolek, J. P.; Wang, K.; Bi, Y.; Wang, Q.
2024
Lineaperpetua gen. nov.: a new diatom genus in the Thalassiosirales supported by morphology and molecular data
Journal of Oceanology and Limnology
42(1): 277-290
Publication
Available for editors

Date
action
by
Lineaperpetua Yu, You, Kociolek & Q.Wang (original description)